# SDR IPXA2019022339326

- Difficulty date: February 23, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CSTA 6-73 ABOVE LONG 43L HORIZ BEAM IS CRACKEDREMOVED, FABRICATED AND INSTALLED HORIZONTAL BEAM IN FWD CARGO COMP AT STA 6-73 ABOVE LONGERON 43L PER MD-11 SRM 51-33-01
